Tyler Maltba

Tyler Maltba

Office / Location
Evans 451
Email
tyler_maltba@berkeley.edu

In the past I predominantly worked on optimal stopping of high-dimensional Markov chains. I now work on both qualitative and quantitative properties of stochastic ODE and PDE systems with applications to finance and random dynamics on networks. 

Selected Publications:

Maltba, T., Gremaud, P. A., & Tartakovsky, D. M. (2018). Nonlocal PDF methods for Langevin equations with colored noise. Journal of Computational Physics, 367, 87–101. https://doi.org/10.1016/j.jcp.2018.04.023

Degrees
B.S. Mathematics, NC State University, 2016